Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2022 | Journal Article | IST-REx-ID: 10364 |
S. A. Hashemi, M. Mondelli, A. Fazeli, A. Vardy, J. Cioffi, and A. Goldsmith, “Parallelism versus latency in simplified successive-cancellation decoding of polar codes,” IEEE Transactions on Wireless Communications, vol. 21, no. 6. Institute of Electrical and Electronics Engineers, pp. 3909–3920, 2022.View | Files available | DOI | Download Preprint (ext.) | arXiv
2022 | Journal Article | IST-REx-ID: 11443 |
M. A. Kwan, L. Sauermann, and Y. Zhao, “Extension complexity of low-dimensional polytopes,” Transactions of the American Mathematical Society, vol. 375, no. 6. American Mathematical Society, pp. 4209–4250, 2022.View | DOI | Download Preprint (ext.) | arXiv
2022 | Journal Article | IST-REx-ID: 11703 |
M. A. Toups, B. Vicoso, and J. R. Pannell, “Dioecy and chromosomal sex determination are maintained through allopolyploid speciation in the plant genus Mercurialis,” PLoS Genetics, vol. 18, no. 7. Public Library of Science, 2022.View | Files available | DOI | PubMed | Europe PMC
2022 | Conference Paper | IST-REx-ID: 11707 |
A. Balliu, J. Hirvonen, D. Melnyk, D. Olivetti, J. Rybicki, and J. Suomela, “Local mending,” in International Colloquium on Structural Information and Communication Complexity, Paderborn, Germany, 2022, vol. 13298, pp. 1–20.View | DOI | Download Preprint (ext.) | arXiv
2022 | Journal Article | IST-REx-ID: 11701 |
A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence,” Nonlinearity, vol. 35, no. 8. IOP Publishing, pp. 4100–4210, 2022.View | Files available | DOI | arXiv
2022 | Journal Article | IST-REx-ID: 11700 |
M. Erbar, D. L. Forkert, J. Maas, and D. Mugnolo, “Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph,” Networks and Heterogeneous Media, vol. 17, no. 5. American Institute of Mathematical Sciences, pp. 687–717, 2022.View | DOI | Download Published Version (ext.) | arXiv
2022 | Journal Article | IST-REx-ID: 10787 |
N. H. Barton and O. O. Olusanya, “The response of a metapopulation to a changing environment,” Philosophical Transactions of the Royal Society B: Biological Sciences, vol. 377, no. 1848. The Royal Society, 2022.View | Files available | DOI | PubMed | Europe PMC